# SDR USAA2013031500032

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,901 hours, 40,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE CAPTAINS SEAT FORWARD AND AFT SLIDE BINDING.  MAINTENANCE CLEANED TRACKS.  OPS CHECK GOOD.  OK FOR SERVICE.
